# SDR CALA2022092602497

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: D5323053420001
- Condition: Corroded
- Location: Rh Fr28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH FR28 BETWEEN STRINGERS 43R-44 CLEAT HAS CORROSION AROUND FASTENERS. REMOVED AND REPLACED CLEAT IN FWD CARGO PIT FR28 RT.
